MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 XENMATRIX; PORCINE SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 XENMATRIX; PORCINE SURGICAL MESH
Catalog Number 1160610
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, xenmatrix surgical graft outer package of the patch was damaged.The physical sample has been received for evaluation.Review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.Review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, on 18-apr-2025 when the xenmatrix surgical graft was opened it was found that the outer package of the patch was damaged.There was no patient injury.
 
Event or Problem Description
As reported, on (b)(6) 2025 when the xenmatrix surgical graft was opened it was found that the outer package of the patch was damaged.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, xenmatrix surgical graft outer package of the patch was damaged.The physical sample has been received for evaluation.Review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is completed, a supplemental mdr will be submitted.Review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(6) units.Addendum: this is an addendum to the initial mdr submitted to document the results of device evaluation.Visual examination of the returned sample revealed a small tear/hole present on the backside of the foil pouch.There was no corresponding damage to the carton.This suggests that the pouch was most likely damaged while outside of the carton.Evaluation found the condition did not yield a sterile barrier breach as the condition was limited to the foil pouch, the graft device is contained within an inner sterile pouch which was not damaged.Based on the evaluation of the received sample condition and the device history record assessment, it is possible that the reported condition occurred after the product had completed the manufacturing activities.The investigation could not confirm an exact reason, as multiple control points within the xenmatrix manufacturing process that are capable of detecting sealing discrepancies of the type reported during production.Updated fields: b4, d9, g3, g6, h2, h3, h6, h10.Corrected field: h4.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
XENMATRIX
Common Device Name
PORCINE SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22185052
Report Number1213643-2025-00464
Device Sequence Number18315554
Product Code FTM
UDI-Device Identifier00801741074349
UDI-Public(01)00801741074349(17)260528(10)HUJT0274
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140501
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Catalogue Number1160610
Device Lot NumberHUJT0274
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown